Alert archive / Arkansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 310, NWS Little Rock, AR

November 4, 2024Polk County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Nov 4, 2024, 5:49 PM CST for Polk County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2024, 5:49 PM CST (23:49 UTC)
Expired
Nov 4, 2024, 6:14 PM CST
In force
25 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Polk County, AR

The radar

The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 4, 1:35 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

658 
WUUS54 KLZK 042349
SVRLZK
ARC113-050030-
/O.NEW.KLZK.SV.W.0310.241104T2349Z-241105T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
549 PM CST Mon Nov 4 2024

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northwestern Polk County in western Arkansas...

* Until 630 PM CST.

* At 547 PM CST, a severe thunderstorm was located 7 miles west of 
  Wickes, or 17 miles northwest of De Queen, moving northeast at 40 
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mena...                           Wickes...
  Hatfield...                       Vandervoort...
  Polk County Fairgrounds...        Mena Intermountain Airport...
  Mccauley...                       Cove...
  Board Camp...                     Rocky...
  Nunley...                         Ink...
  Camp Pioneer...                   Hatton...
  Potter...                         Dallas...
  Shady Grove...                    Bogg Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CST for western
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3450 9446 3463 9438 3461 9401 3419 9444
      3419 9447
TIME...MOT...LOC 2347Z 215DEG 39KT 3427 9446 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

46
1 follow-up statement
047 
WWUS54 KLZK 050014
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
614 PM CST Mon Nov 4 2024

ARC113-050024-
/O.CAN.KLZK.SV.W.0310.000000T0000Z-241105T0030Z/
Polk AR-
614 PM CST Mon Nov 4 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POLK COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for western
Arkansas.

&&

LAT...LON 3450 9446 3463 9438 3461 9401 3419 9444
      3419 9447
TIME...MOT...LOC 0014Z 215DEG 39KT 3451 9425 

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 4, 2:48 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Nov 4, 2:48 PM CST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Little Rock AR
248 PM CST Mon Nov 4 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Wednesday)
Issued at 237 PM CST Mon Nov 4 2024

Active convective conditions will prevail at least during the first
half of this period.

Data from Local radars indicate scattered convection across the
western half of the forecast area, moving north-northeast.
Occasionally, these cells has exhibited signs of organization,
with one storm currently to the south of Danville likely is
tornadic.

Nature of instability and shear profiles suggest the highest support
for storm organization is along the entire Oklahoma/Arkansas border.

A cold front across central Oklahoma is expected to continue to
promote convective development, with the activity building upscale,
likely forming a QLCS type system.  All hazards will be possible
through mid evening, as this system moves eastward.  Excessive
rainfall is also a concern across the northwest half of the forecast
area, given the wet antecedent conditions.

The cold front will slow as it progresses eastward.  The front,
while losing some identity, will still be able to promote some
precipitation, mainly in a katafront fashion, through at least early
Wednesday.

&&

.LONG TERM...
(Wednesday Night through next Monday)
Issued at 237 PM CST Mon Nov 4 2024

An active flow regime will be in place through the period. Aloft, a
trough should be located near the Four Corners region with a ridge
along the E coast. Between these systems, SWrly flow will be in
place across the central-third of the CONUS promoting large scale
forcing for ascent downstream of the trough axis. This forcing for
ascent should result in unsettled bouts of weather through long
term. By the weekend, the aforementioned upper trough should eject
into the Cntrl/Nrn Plains, dragging a surface cold front towards the
state on Saturday.

On Thursday, moisture will stream Nwrd overtop NErly surface winds,
PoPs should increase across the Srn/Wrn portions of AR in response
to forced low-level ascent. Heading into the weekend, attention will
turn towards the Gulf of Mexico. Long term model guidance varies
quite a bit with trajectory and potential strengthening of a
tropical disturbance. Given so much uncertainty, we will just
mention it here and continue to monitor the Gulf for changes.

Temperatures through the period will be characterized by highs in
the 60s and 70s and lows largely in the 50s. Lows in the 40s will be
possible in the Ozarks with lows in the lower 60s over SE sections
of the state. Despite ample rain chances in the long term, no one
day stands out regarding appreciable QPF and by and large the
greatest impacts will occur during the short term period.

&&

.AVIATION...
(18Z TAFS)
Issued at 1124 AM CST Mon Nov 4 2024

Have utilized latest CAM guidance to reflect timing of the next
round of convection to affect TAF sites. MVFR ceilings will
prevail during this period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     62  70  50  68 /  80 100  30  10
Camden AR         62  71  56  72 /  70 100  50  30
Harrison AR       57  68  45  67 / 100  60   0   0
Hot Springs AR    59  69  51  72 /  90 100  20  20
Little Rock   AR  65  72  56  71 /  70 100  40  30
Monticello AR     68  77  61  73 /  20  90  80  60
Mount Ida AR      57  70  47  73 / 100  90  10  10
Mountain Home AR  59  68  47  67 / 100  90  10   0
Newport AR        65  72  55  68 /  40 100  40  20
Pine Bluff AR     66  74  59  72 /  40 100  70  40
Russellville AR   60  70  50  72 / 100  90  10  10
Searcy AR         63  71  53  68 /  50 100  40  20
Stuttgart AR      67  74  59  71 /  30 100  60  30

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for ARZ004>006-014-015-031-039-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341.

&&

SHORT TERM...55
LONG TERM....70
AVIATION...55
Hazardous weather outlook, Nov 4, 2:58 AM CST, 14 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
258 AM CST Mon Nov 4 2024

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-051100-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
258 AM CST Mon Nov 4 2024

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms will continue through tonight as a
strong storm system moves into the region. A few strong to
briefly severe thunderstorms could be seen through this morning
and early afternoon...but there will be an enhances threat for
seeing severe weather later this afternoon and tonight.

Damaging winds and a few tornadoes are possible with the
strongest thunderstorms...with some storms also capable of large
hail. The best chances for seeing the most organized severe
weather will be across western into northwest sections of the
state late this afternoon into the early overnight hours.

As the activity moves southeast tonight into early Tuesday
morning...the chances for seeing severe weather will decrease.
Even so...a few strong to severe thunderstorms may remain
possible.

Heavy rainfall will remain a possibility through tonight as
well...with rainfall amounts of 2 to over 5 inches possible across
the northwest third of the state. Some flash flooding will be
possible as a result.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms will be moving southeast across central
to eastern sections of the state Tuesday. While the threat for
severe weather will be lower than on Monday...a few strong to
briefly severe thunderstorms may still be possible across
southeast Arkansas.

.Spotter Information Statement...

Spotter activation may be needed this afternoon and tonight.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Nov 4, 12:52 PM CST, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1252 PM CST Mon Nov 4 2024

ARZ130-137-230-237-041915-
Northern Scott County AR-Western and Northern Logan County AR-
Central and Southern Scott County AR-
Southern and Eastern Logan County AR-
1252 PM CST Mon Nov 4 2024

...A strong thunderstorm will impact portions of southwestern Logan
and northeastern Scott Counties through 115 PM CST
...

At 1251 PM CST, Doppler radar was tracking a strong thunderstorm near
Cardiff, or near Waldron, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Booneville...                     Waldron...
Magazine...                       Blue Mountain...
Cardiff...                        Barber...
Sugar Grove...                    Chismville...
Carolan...                        Grayson...
Glendale in Logan County...       Ione...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3514 9405 3514 9403 3523 9403 3523 9393
      3524 9392 3515 9366 3513 9368 3513 9371
      3510 9371 3484 9398 3489 9410
TIME...MOT...LOC 1851Z 207DEG 29KT 3495 9399

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73
Special weather statement, Nov 4, 12:57 PM CST, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1257 PM CST Mon Nov 4 2024

ARZ140-141-237-240-241-340-341-041930-
Southwest Montgomery County Higher Elevations AR-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
1257 PM CST Mon Nov 4 2024

...A strong thunderstorm will impact portions of southeastern Scott,
northeastern Polk and western Montgomery Counties through 130 PM CST
...

At 1256 PM CST, Doppler radar was tracking a strong thunderstorm near
Opal, or 13 miles southeast of Mena, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oden...                           Shady...
Opal...                           Little Missouri Falls Recreatio...
Bard Springs Recreation Area...   Albert Pike Recreation Area...
Big Fork...                       Board Camp...
Pencil Bluff...                   Pine Ridge...
Cherry Hill in Polk County...     Roaring Branch Natural Area...
Sims...                           Parks...
Needmore...                       Boles...
Y City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3484 9403 3465 9362 3435 9391 3435 9394
      3446 9415
TIME...MOT...LOC 1856Z 214DEG 31KT 3449 9402

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73
Special weather statement, Nov 4, 1:24 PM CST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Little Rock AR
124 PM CST Mon Nov 4 2024

ARZ052-138-140-141-237-238-240-241-340-341-042000-
Pike AR-Northwest Yell County AR-
Southwest Montgomery County Higher Elevations AR-
Yell Excluding Northwest AR-Polk County Lower Elevations AR-
Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
124 PM CST Mon Nov 4 2024

...Strong thunderstorms will impact portions of northwestern Pike,
southeastern Scott, east central Polk, southwestern Yell and
Montgomery Counties through 200 PM CST
...

At 124 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Muddy Creek WMA to near Mauldin
to near Albert Pike Recreation Area. Movement was northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Ida...                      Norman...
Oden...                           Mimosa...
Little Missouri Falls Recreatio...Gravelly...
Fourche Valley...                 Mauldin...
Albert Pike Recreation Area...    Muddy Creek WMA...
Black Springs...                  Fannie...
Bluffton...                       Pine Ridge...
Fancyhill...                      Blue Ball...
Story...                          Chula...
Cedar Creek...                    Pencil Bluff...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3484 9394 3509 9351 3476 9341 3440 9363
      3429 9394 3435 9394 3435 9395 3453 9396
TIME...MOT...LOC 1924Z 225DEG 28KT 3478 9378 3460 9372 3434 9390

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

73
Special weather statement, Nov 4, 3:16 PM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
316 PM CST Mon Nov 4 2024

ARZ112-121-130-221-042145-
Western and Northern Logan County AR-
Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
316 PM CST Mon Nov 4 2024

...A strong thunderstorm will impact portions of north central Logan,
southwestern Newton and western Johnson Counties through 345 PM CST
...

At 316 PM CST, Doppler radar was tracking a strong thunderstorm near
Wiederkehr Village, or 9 miles east of Ozark, moving northeast at 35
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hartman...                        Woodland...
Hinkle...                         Walnut...
Devils Knob...                    Rosetta...
Coal Hill...                      Oak Grove in Johnson County...
Salus...                          Catalpa...
Harmony...                        Friley...
Yale...                           Ozone...
Fallsville...                     Union City...
Oark...                           Dixon Ridge...
Hunt...                           Wolf Pen Campground...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 PM CST for western and
north central Arkansas.

&&

LAT...LON 3576 9325 3533 9367 3537 9371 3577 9370
      3576 9352 3588 9353 3588 9350 3590 9350
TIME...MOT...LOC 2116Z 211DEG 32KT 3553 9369

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

73
Special weather statement, Nov 4, 3:20 PM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Little Rock AR
320 PM CST Mon Nov 4 2024

ARZ121-122-130-138-221-222-230-238-042200-
Northwest Yell County AR-Pope County Higher Elevations AR-
Western and Northern Logan County AR-Yell Excluding Northwest AR-
Southern Pope County AR-Johnson County Higher Elevations AR-
Southern and Eastern Logan County AR-Southern Johnson County AR-
320 PM CST Mon Nov 4 2024

...A strong thunderstorm will impact portions of east central Logan,
eastern Johnson, north central Yell and central Pope Counties through
400 PM CST
...

At 320 PM CST, Doppler radar was tracking a strong thunderstorm over
London, or near Russellville, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Russellville...                   Dardanelle...
Dover...                          London...
Knoxville...                      Hector...
Lake Dardanelle State Park...     Broomfield...
Mt Nebo State Park...             Lake Dardanelle...
Mosley...                         Piney in Garland County...
Taral...                          Holman...
Lutherville...                    Long Pool Campground...
Haw Creek Falls Campground...     Piney Bay Recreation Area...
Pleasant Valley in Pope County... Augsburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 PM CST for western and
central Arkansas.

&&

LAT...LON 3515 9325 3524 9342 3569 9328 3552 9285
TIME...MOT...LOC 2120Z 205DEG 26KT 3531 9324

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

73

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 10:04 PM CSTSpecial Weather StatementLZKJohnson41 min
Nov 3, 10:45 PM CSTSpecial Weather StatementLZKJohnson45 min
Nov 3, 11:21 PM CSTSpecial Weather StatementLZKBoone, Newton24 min
Nov 4, 1:39 AM CSTSpecial Weather StatementLZKMarion51 min
Nov 4, 4:10 AM CSTTornado WarningLZKJohnson, Newton35 min
Nov 4, 4:49 AM CSTFlash Flood WarningLZKBaxter, Boone, Johnson, Marion, Newton4 hr
Nov 4, 5:12 AM CSTSpecial Weather StatementLZKPope33 min
Nov 4, 6:10 AM CSTFlash Flood WarningLZKBaxter, Fulton, Izard, Johnson, Logan, Marion and 4 more3 hr
Nov 4, 9:10 AM CSTRiver Flood WarningLZKIndependence3 days
Nov 4, 9:12 AM CSTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Marion, Newton and 2 more3 hr
Nov 4, 9:12 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence11 days
Nov 4, 9:18 AM CSTRiver Flood WarningLZKRandolph12 hr
Nov 4, 9:22 AM CSTRiver Flood WarningLZKFulton, Sharp43 hr
Nov 4, 9:25 AM CSTRiver Flood WarningLZKWhite, Woodruff15 days
Nov 4, 9:25 AM CSTRiver Flood WarningLZKIndependence, Jackson4 days
Nov 4, 9:26 AM CSTRiver Flood WarningLZKRandolph8 days
Nov 4, 9:28 AM CSTRiver Flood WarningLZKIzard, Stone61 hr
Nov 4, 11:39 AM CSTRiver Flood WarningLZKLawrence, Randolph55 hr
Nov 4, 12:52 PM CSTSpecial Weather StatementLZKLogan23 min
Nov 4, 12:57 PM CSTSpecial Weather StatementLZKMontgomery33 min
Nov 4, 1:06 PM CSTTornado WarningLZKLogan, Scott12 min
Nov 4, 1:24 PM CSTSpecial Weather StatementLZKMontgomery36 min
Nov 4, 1:57 PM CSTTornado WarningLZKMontgomery, Perry, Yell33 min
Nov 4, 2:25 PM CSTSevere Thunderstorm WarningLZKPerry, Yell35 min
Nov 4, 2:29 PM CSTTornado WarningLZKPerry, Yell31 min
Nov 4, 2:50 PM CSTTornado WarningLZKLogan, Pope, Yell16 min
Nov 4, 3:05 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell16 min
Nov 4, 3:16 PM CSTSpecial Weather StatementLZKJohnson29 min
Nov 4, 3:20 PM CSTSpecial Weather StatementLZKPope40 min
Nov 4, 5:55 PM CSTSevere Thunderstorm WarningLZKBoone, Marion27 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.